MathSciNet Relay Station
MathSciNet bibliographic data
MR81164 81.0X
Dolph, C. L.; Ritt, R. K. The Schwinger variational principles for one-dimensional quantum scattering. Math. Z. 65 (1956), 309–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement